Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Changed birth control pills. Missing periods, not sexually active. What could it be?

Hi, I take usually microgynon 30 birth control pill, I stopped my last tablet 15th march, then I had my period , however I have moved to spain and they changed my pill to a 28day pill, which I started the same day as I should have started my others. I finished them on 23rd April but up to now I haven´t had my period. I haven´t been sexually active, and I have not started taking any more pills for the moment until my period starts. What could it be?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the over all menstrual cycle is hormone dependent the hormone pills changes the natural cycle of hormone while you stop taking such pills the natural way of cycle tries to reset again and this causes change the dates of bleeding, this is very common phenomenon among the females those are taking this hormone therapy, hope this information helps you have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor